Arkansas, 2012Damaging Wind in Arkansas, June 11, 2012
June 11, 2012 · NWS TSA · 1 event in 1 county or zone
A decaying complex of thunderstorms moved into far northwestern Arkansas and produced isolated wind damage across eastern Carroll County during the late evening of the 11th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A decaying complex of thunderstorms moved into far northwestern Arkansas and produced isolated wind damage across eastern Carroll County during the late evening of the 11th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jun 11, 8:59 AM CST, 2 hours 21 minutes earlier.
Area forecast discussion, Jun 11, 8:59 AM CST, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
959 AM CDT MON JUN 11 2012
.DISCUSSION...
COMPLEX OF STORMS DIVING SOUTH ACROSS SOUTHWEST MISSOURI WILL
ARRIVE IN THE NEXT HOUR OR SO WITH POTENTIAL FOR SEVERE WEATHER
FOR THE REMAINDER OF THE MORNING AND EARLY THIS AFTERNOON. COMPLEX
REMAINS HIGHLY UNLIKELY TO BUILD MUCH FARTHER WEST...IF ANY...DUE
TO MASSIVE MID LEVEL CAP IN PLACE ACROSS EASTERN OK AS OKC
SOUNDING FROM 12Z INDICATES. THIS ALSO LIKELY TO SUPPRESS
ADDITIONAL DEVELOPMENT ALONG FRONTAL BOUNDARY THIS AFTERNOON AND
OUTSIDE OF MCS HAVE DROPPED POPS TO 20 PERCENT FOR THE AFTERNOON.
LOW CLOUDS SHOULD BREAK SOME THIS AFTERNOON AND PARTS OF SE
OKLAHOMA COULD GET QUITE WARM THIS AFTERNOON...UPPER 90S POSSIBLE
NEAR THE RED RIVER. THIS WILL BE CLOSE TO HEAT ADVISORY LEVELS AND
WILL HAVE TO MONITOR CLOSELY. SPS WAS ISSUED LAST NIGHT TO COVER
THIS POTENTIAL FOR THE TIME BEING. HAVE ALREADY SENT AN UPDATED
FORECAST PACKAGE WITH ISSUANCE OF SEVERE THUNDERSTORM WATCH FOR NW
ARKANSAS UNTIL 21Z...SEVERE THREAT LIKELY TO END PRIOR TO THEN HOWEVER.
&&
.PREV DISCUSSION... /ISSUED 651 AM CDT MON JUN 11 2012/
DISCUSSION...
THE 12Z TAF DISCUSSION CAN BE FOUND BELOW.
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
AN OUTFLOW/FRONTAL BOUNDARY WILL MAKE ITS WAY DOWN INTO THE REGION
TODAY. THUNDERSTORM CHANCES WILL ACCOMPANY THE FRONT AS IT MOVES
THROUGH. THE LATEST DATA INDICATES THAT A COMPLEX WILL ORGANIZE
AND MOVE SOUTHEAST ACROSS NW AR LATE MORNING INTO THE AFTERNOON.
WILL GO WITH TEMPO TS AT THOSE LOCATIONS...VCTS ELSEWHERE. A
BRIEF PERIOD OF MVFR CIGS WILL ALSO AFFECT THE NE OK SITES THIS
MORNING AS WELL. AFTER A BREIF BREAK THIS EVENING...STORM CHANCES
WILL INCREASE AFT 06Z AS WARM ADVECTION KICKS IN NORTH OF THE
BOUNDARY.
LACY
PREV DISCUSSION... /ISSUED 435 AM CDT MON JUN 11 2012/
DISCUSSION...
WAITING MUCH OF THE NIGHT FOR A CONVECTIVE INDICATOR
TO VALIDATE MODEL FORECAST PRECIP FOR TODAY WITH THE
COOL FRONT. MID LEVEL CAP HAS BEEN WINNING THUS FAR.
SHORT TERM PORTION OF THE FORECAST WEIGHTED HEAVILY
ON HR CUBED SHORT RANGE HIGH RES MODEL. LATEST HRRR
FAVORS CONVECTION FAR NORTHEAST OK AND NORTHWEST AR.
FRONTAL BOUNDARY / ADDITIONAL CONVECTIVE BOUNDARIES
SHOULD BE ENOUGH TO IGNITE MORE THUNDER TONIGHT FOR
MUCH OF THE FORECAST AREA PARTICULARLY SOUTH OF I-40.
STALLED FRONT NEAR OR JUST SOUTH OF FORECAST REGION
WILL START BACK NORTH TUESDAY NIGHT AS A MINOR UPPER
WAVE MOVES THROUGH IN RATHER ZONAL FLOW. THIS COMBO
MAINTAINS HEALTHY POPS THROUGH WEDNESDAY.
MAJOR TROUGH CARVES OUT SPACE WEST OF THE ROCKIES IN
THE THURSDAY TO FRIDAY TIME PERIOD. THIS PUMPS UP AN
UPPER RIDGE OVER THE MID MISSISSIPPI VALLEY TO GREAT
LAKES AND ENSURES MOIST LOW LEVEL SOUTHEAST FLOW FOR
EASTERN OK NORTHWEST AR. MARGINAL POPS DICTATED.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 90 67 85 67 / 20 30 10 40
FSM 92 72 88 68 / 70 50 30 30
MLC 93 70 87 68 / 20 50 30 50
BVO 88 63 84 63 / 20 20 10 30
FYV 86 64 85 62 / 80 30 10 10
BYV 87 65 83 60 / 90 30 10 10
MKO 90 67 86 66 / 20 40 20 40
MIO 88 64 84 63 / 50 20 10 10
F10 90 68 85 67 / 20 40 20 50
HHW 96 73 87 70 / 20 60 40 50
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
SHORT TERM...14
LONG TERM....10
Hazardous weather outlook, Jun 11, 9:09 AM CST, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1009 AM CDT MON JUN 11 2012
ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1002 AM CDT MON JUN 11 2012
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...LIMITED.
AREA...NORTHWEST ARKANSAS.
ONSET...ONGOING.
DANGEROUS HEAT.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL OKLAHOMA.
ONSET...AFTERNOON.
DISCUSSION...
A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS MUCH
OF NORTHWEST AND WEST CENTRAL ARKANSAS THROUGH EARLY THIS
AFTERNOON. VERY LARGE HAIL AND DAMAGING WINDS WILL BE LIKELY WITH
THE STRONGEST CELLS WITHIN THE LINE OF STORMS. IN GENERAL THE
SEVERE WEATHER THREAT IS HIGHER FARTHER EAST.
A VERY STRONG CAP REMAINS IN PLACE THIS MORNING ACROSS EASTERN
OKLAHOMA AND WILL LIKELY SUPPRESS ANY THUNDERSTORM DEVELOPMENT OF
MUCH OF THE DAY. THERE REMAINS AN OUTSIDE CHANCE OF ADDITIONAL
STORMS DEVELOPING ALONG A WEAK COLD FRONT PUSHING THROUGH EASTERN
OKLAHOMA THIS AFTERNOON. MORE WIDESPREAD ACTIVITY WILL BE LIKELY
THIS EVENING AND TONIGHT OVER SOUTHEAST OKLAHOMA AS THIS BOUNDARY
MOVES THROUGH.
SOUTH OF THE FRONT...HEAT INDEX VALUES WILL LIKELY APPROACH OR
EVEN EXCEED 100 DEGREES MAINLY ALONG AND SOUTH OF INTERSTATE 40.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
SCATTERED THUNDERSTORMS CAN BE EXPECTED DOWN NEAR THE RED RIVER
TUESDAY ALONG AND NORTH OF THE STALLED BOUNDARY. THE BOUNDARY WILL
RETREAT NORTH ON WEDNESDAY...SPREADING STORM CHANCES ACROSS MUCH
OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. STORM CHANCES WILL
BECOME MORE ISOLATED TOWARD THE END OF THE WEEK AS UPPER RIDGING
BUILDS OVER THE PLAINS STATES. ORGANIZED SEVERE WEATHER IS NOT
EXPECTED...WITH ONLY A LIMITED RISK DUE TO WEAK SHEAR.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jun 11, 9:03 AM CST, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1003 AM CDT MON JUN 11 2012
OKZ058-111530-
OTTAWA OK-
1003 AM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
OTTAWA
AT 1001 AM CDT...THUNDERSTORMS WERE MOVING SOUTH FROM KANSAS AND
MISSOURI...AND WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES
NORTHWEST OF CARDIN TO 21 MILES EAST OF PEORIA...MOVING SOUTH AT 25
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...MIAMI...COMMERCE...AFTON...FAIRLAND...NARCISSA...WYANDOTTE.
..OTTAWA...PEORIA...QUAPAW...CARDIN...PICHER...TIFF CITY AND TWIN
BRIDGES STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. THE
WIND AT THE JOPLIN AIRPORT GUSTED TO 37 MPH.
LAT...LON 3699 9461 3698 9461 3667 9461 3667 9499
3700 9500
TIME...MOT...LOC 1501Z 011DEG 24KT 3698 9492 3689 9430Special weather statement, Jun 11, 9:30 AM CST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1030 AM CDT MON JUN 11 2012
OKZ058-063-111600-
DELAWARE OK-OTTAWA OK-
1030 AM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN DELAWARE AND OTTAWA
AT 1028 AM CDT...THE LEADING EDGE OF A LINE OF THUNDERSTORMS WAS
LOCATED FROM 5 MILES WEST OF NARCISSA TO 5 MILES NORTH OF TIFF
CITY...MOVING SOUTH AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...CLEORA...GROVE...BERNICE...MIAMI...
COMMERCE... AFTON.. .FAIRLAND...NARCISSA...WYANDOTTE...
OTTAWA...PEORIA...QUAPAW...CARDIN...PICHER...TIFF CITY...BERNICE
STATE PARK...TWIN BRIDGES STATE PARK AND HONEY CREEK STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
WINDS GUSTED TO 37 MPH NEAR MIAMI JUST AFTER 10 AM.
LAT...LON 3650 9462 3652 9501 3660 9501 3660 9500
3699 9499 3699 9462
TIME...MOT...LOC 1528Z 012DEG 24KT 3679 9501 3672 9461Special weather statement, Jun 11, 9:49 AM CST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1049 AM CDT MON JUN 11 2012
ARZ001-002-111615-
BENTON AR-CARROLL AR-
1049 AM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHERN BENTON AND NORTHERN CARROLL
AT 1045 AM CDT...STRONG THUNDERSTORMS IN SOUTHWEST MISSOURI ARE
PRODUCING GUSTY WINDS WELL TO THE SOUTH OF THE STORMS. THE GUSTY
NORTH WINDS WILL MOVE INTO NORTHERN BENTON AND NORTHERN CARROLL
COUNTIES AROUND 11 AM. WINDS COULD GUST TO BETWEEN 30 AND 40 MPH.
THE LEADING EDGY OF THE GUSTY WINDS WAS LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTHWEST OF SULPHUR SPRINGS TO 9 MILES
NORTHEAST OF BLUE EYE...MOVING SOUTH AT 30 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...BLUE EYE...
BENTONVILLE...ROGERS...PEA RIDGE...GATEWAY...BEL LA VISTA...
GARFIELD...BERRYVILLE...EUREKA SPRINGS...GREEN FOREST...BEAVER
LAKE...AND BEAVER.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
BOATERS ON BEAVER LAKE SHOULD BE PREPARED FOR GUSTY NORTH WINDS.
LAT...LON 3634 9459 3651 9461 3649 9329 3629 9330
TIME...MOT...LOC 1545Z 005DEG 24KT 3658 9459 3653 9326Special weather statement, Jun 11, 10:02 AM CST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1102 AM CDT MON JUN 11 2012
OKZ057-062-063-111630-
CRAIG OK-DELAWARE OK-MAYES OK-
1102 AM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CRAIG...DELAWARE AND NORTHEASTERN MAYES
AT 1058 AM CDT...THUNDERSTORMS OVER SOUTHWEST MISSOURI AND FAR
NORTHEAST OKLAHOMA WERE PRODUCING STRONG OUTFLOW WINDS THAT ARE
MOVING THROUGH PORTIONS OF NORTHEAST OKLAHOMA.
THE LEADING EDGE OF THE GUSTY NORTHEAST WINDS WAS LOCATED ALONG A
LINE EXTENDING FROM HOLLOW TO CLEORA TO 9 MILES SOUTHEAST OF HONEY
CREEK STATE PARK...MOVING SOUTH AT 30 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...JAY...BERNICE...VINITA...
KETCHUM...BIG CABIN...CENTRALIA...HOLLOW...PYRAMID CORNERS...
BLUEJACKET...CENTRAILIA...WELCH...SPAVINAW...LANGLEY...DISNEY...
SPAVINAW STATE PARK...BERNICE STATE PARK...CHEROKEE STATE
PARK...DISNEY LITTLE BLUE STATE PARK...LAKE EUCHA STATE PARK AND
HONEY CREEK STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS 30 TO 40 MPH.
BOATERS SHOULD BE PREPARED FOR THESE GUSTY WINDS.
LAT...LON 3700 9504 3667 9500 3652 9462 3623 9458
3630 9506 3657 9533 3659 9533 3660 9536
3667 9543 3700 9539
TIME...MOT...LOC 1558Z 018DEG 28KT 3685 9526 3657 9500
3647 9466Special weather statement, Jun 11, 10:16 AM CST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1116 AM CDT MON JUN 11 2012
ARZ001-002-011-111645-
BENTON AR-CARROLL AR-MADISON AR-
1116 AM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
BENTON...CARROLL AND NORTHERN MADISON
AT 1112 AM CDT...STRONG THUNDERSTORMS IN SOUTHERN MISSOURI WERE
PRODUCING STRONG OUTFLOW WINDS WELL TO THE SOUTH OF THE
PRECIPITATION. THE LEADING EDGE OF THE GUSTY NORTHERLY WINDS WAS
LOCATED ALONG A LINE EXTENDING FROM 7 MILES WEST OF SULPHUR SPRINGS
TO DENVER...MOVING SOUTH AT 25 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE GUSTY WINDS
INCLUDE...PEA RIDGE...GRAVETTE...BENTONVILLE...GENTRY...BEAVER
LAKE...BERRYVILLE... ROCKHOUSE...LOWELL...OSAGE...AND FORUM.
WIND GUSTS OR 30 TO 40 MPH CAN BE EXPECTED. BOATERS SHOULD BE
PREPARED FOR THESE GUSTY WINDS.
LAT...LON 3612 9329 3613 9354 3622 9389 3623 9389
3621 9457 3650 9461 3650 9330
TIME...MOT...LOC 1612Z 348DEG 24KT 3643 9457 3637 9329Special weather statement, Jun 11, 10:44 AM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1144 AM CDT MON JUN 11 2012
ARZ001-002-011-111715-
BENTON AR-CARROLL AR-MADISON AR-
1144 AM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHEASTERN BENTON...WESTERN CARROLL AND NORTHERN MADISON
AT 1143 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 19 MILES NORTH OF OAK HILL TO 3 MILES SOUTH OF
GATEWAY...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...OAK HILL...BLAND...PLEASANT
RIDGE...GATEWAY...LARUE...GARFIELD...BERRYVILLE...EUREKA SPRINGS...
BEAVER LAKE...URBANETTE...GRANDVIEW...BUSCH...BEAVER AND ROCKHOUSE.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS OF 40 TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT
IN CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA UNTIL 4 PM
TODAY.
LAT...LON 3618 9361 3632 9396 3651 9398 3651 9344
TIME...MOT...LOC 1643Z 302DEG 21KT 3675 9370 3644 9390Thunderstorm Wind, Carroll
- When
- June 11, 11:20 AM CST
- Where
- Carroll County, 3 mi W of Green Forest
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 36.320, -93.504
Strong thunderstorm wind blew down a tree onto a county road between Green Forest and Berryville.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in Mississippi, June 11, 2012$920,000 · 1 in hail · 65 events
- Tornado and Flash Flood in South Carolina, June 11, 2012$439,000 · EF1 · 11 events
- Flash Flood and Hail in Arkansas, June 11 to 12, 2012$293,000 · 1.5 in hail · 37 events
- Hail and Damaging Winds in Missouri, June 11, 2012$140,000 · 1 in hail · 30 events
- Damaging Winds in Alabama, June 11, 2012$200,000 · 52 kt wind · 21 events
- Damaging Winds in Kentucky, June 11, 20122 injured · $126,000 · 61 kt wind · 8 events
- Hail and Damaging Winds in Texas, June 11 to 12, 2012$79,000 · 2.75 in hail · 30 events
- Damaging Winds in Tennessee, June 11, 2012$46,000 · 56 kt wind · 11 events
- Hail and Damaging Winds in Missouri, June 11, 2012$35,000 · 1 in hail · 6 events
- Flash Flooding and Hail in Alabama, June 11, 20121.25 in hail · 32 events
- Lightning Strike in Illinois, June 11, 2012$40,000 · 1 event
- Damaging Winds in Florida, June 11, 2012$17,000 · 50 kt wind · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 385513.